# SDR 9905299869

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301350201
- Condition: Failed
- Location: Mlg
- Part time: 4,066 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, ALL THREE GREEN DOWN AND LOCK LIGHTS INTERMITTENTLY ILLUMINATED AND EXTINGUISHED.  FLIGHT CREW DECLARED YELLOW EMERGENCY AND GEAR WAS VISUALLY CONFIRMED DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  LOG PAGE INDICATES BITE CHECK NOT ACCOMPLISHED.  MAINTENANCE REPLACED PROXIMITY SYSTEM ELECTRONIC UNIT, OPERATIONAL CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE.
